# SDR SWAA2014111734187

- Difficulty date: November 12, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 28,051 hours, 18,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 79716371
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT AFT HANDRAIL EMER LIGHT LENS COVER CRACKED.  R & R COVER IAW AMM.
